# SDR SWAA2022020766628

- Difficulty date: February 2, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N7818L
- Make and model: Boeing 737*
- Aircraft serial: 28609
- Aircraft time: 65,272 hours, 38,770 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T-CLIP IS CRACK IN 193 PANEL LEFT SIDE APPROX. .75' ; / [01] INSTALLED FABRICATED T CLIP REF B737 SRM 51-40-02 USED I.P.C. 53-14-00 FOR FASTENER CALLOUT REF E.A.22-453-00329 REF P.O. COC (P.O.# P2345342)
